In this paper, using a generalized Jacobi-Dunkl translation operator, we obtain a generalization of Titchmarsh's theorem for the Dunkl transform for functions satisfying the Lipschitz Jacobi-Dunkl condition in the space Lp.
El ouadih, S. , & Daher, R. (2016). Some Results for the Jacobi-Dunkl Transform in the Space . Caspian Journal of Mathematical Sciences, 5(2), 98-105. doi: 10.22080/cjms.2017.1631
MLA
S. El ouadih; R. Daher. "Some Results for the Jacobi-Dunkl Transform in the Space ", Caspian Journal of Mathematical Sciences, 5, 2, 2016, 98-105. doi: 10.22080/cjms.2017.1631
HARVARD
El ouadih, S., Daher, R. (2016). 'Some Results for the Jacobi-Dunkl Transform in the Space ', Caspian Journal of Mathematical Sciences, 5(2), pp. 98-105. doi: 10.22080/cjms.2017.1631
CHICAGO
S. El ouadih and R. Daher, "Some Results for the Jacobi-Dunkl Transform in the Space ," Caspian Journal of Mathematical Sciences, 5 2 (2016): 98-105, doi: 10.22080/cjms.2017.1631
VANCOUVER
El ouadih, S., Daher, R. Some Results for the Jacobi-Dunkl Transform in the Space . Caspian Journal of Mathematical Sciences, 2016; 5(2): 98-105. doi: 10.22080/cjms.2017.1631